# SDR MWEA060146

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 9937467537
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT TRACK CRACKED, SECOND TRACK FROM OUTBOARD END.  FABRICATED AND INSTALLED NEW SLAT TRACK.
